MathSciNet Relay Station
MathSciNet bibliographic data
MR1255424 17B68 (17B56 58F07 81R10 81T40 81T70)
de Boer, Jan; Tjin, Tjark Quantization and representation theory of finite $W$ algebras. Comm. Math. Phys. 158 (1993), no. 3, 485–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement